# SDR DALA2016121209785

- Difficulty date: November 23, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CORROSION ON UPPER/LWR SURFACES OF LT OUTBD FLAP OUTBD GUIDE VANE AT TRAILING EDGE AREA UPPER SKIN: 48 INCH FROM INBD END TO 61INCHES, ALSO SMALL POINT OF CORROSION AROUND FASTENERS AT 71INCH FROM INBD END. LWR SKIN: 10 INCH FROM INBD END TO 17 INCH. REPLACED SO VANE BY SRM 57-03D PAR 11. LT OUTBD FLAP OUTBD GUIDE VANE WITH P/N 5910043-509 AND S/N AJ-2 WAS REPLACED.
